# SDR COMA0160005

- Difficulty date: December 27, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N981CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7163
- Aircraft time: 9,270 hours, 9,410 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Part number: 4566M37B037N
- Part serial: E9700568
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 4,701 hours, 4,999 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RED WARNING INDICATOR ON COCKPIT P.B.E. IS EXTENDED.  REPLACED THE PBE.
